Positive solutions of singular algebraic systems with a parameter

Hairong Lian, Haiyan Wang, Mengnien Wu, Tangan Gao

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


In this paper, we study positive solutions of singular systems of nonlinear algebraic equations with a parameter. With singularity at the origin, superlinearity or sublinearity at infinity, the existence and multiplicity of positive solutions are established. The proof of the results is based on Krasnoselskii fixed point theorem. Some examples are gave to illusive the results.

Original languageEnglish (US)
Pages (from-to)565-578
Number of pages14
JournalCommunications in Applied Analysis
StatePublished - 2015

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Modeling and Simulation
  • Applied Mathematics


Dive into the research topics of 'Positive solutions of singular algebraic systems with a parameter'. Together they form a unique fingerprint.

Cite this